RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 53, Number 3, Pages 335–341 (Mi tmf2621)  

Invariant infrared regularization for supersymmetric Yang–Mills fields

A. A. Slavnov, B. A. Faizullaev


Abstract: A scheme of infrared regularization for supersymmetric Yang–Mills fields is constructed. It is shown that it preserves the gauge symmetry.

Full text: PDF file (674 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 53:3, 1161–1164

Bibliographic databases:

Received: 24.06.1982

Citation: A. A. Slavnov, B. A. Faizullaev, “Invariant infrared regularization for supersymmetric Yang–Mills fields”, TMF, 53:3 (1982), 335–341; Theoret. and Math. Phys., 53:3 (1982), 1161–1164

Citation in format AMSBIB
\Bibitem{SlaFai82}
\by A.~A.~Slavnov, B.~A.~Faizullaev
\paper Invariant infrared regularization for supersymmetric Yang--Mills fields
\jour TMF
\yr 1982
\vol 53
\issue 3
\pages 335--341
\mathnet{http://mi.mathnet.ru/tmf2621}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=693606}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 53
\issue 3
\pages 1161--1164
\crossref{https://doi.org/10.1007/BF01027795}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QZ66700002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2621
  • http://mi.mathnet.ru/eng/tmf/v53/i3/p335

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:184
    Full text:53
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019